CSN Login
Members Online: 12

Headaches?

rhamilton1012
Posts: 19
Joined: May 2011

Hey ladies, I am on day 14 of my 2nd round of T/C and I was wondering if any of you experienced headaches?? I, literally, woke up with one this morning. It seems like I have one everyday. Sometimes they are slight, but most of the time they are severe. Tylenol does NOTHING for them and I am forced to take Goody's powder (which I know isn't highly recommended). I had headaches before I started chemo, but they have gotten worse. I spoke with my MO this morning and in one breath he said, go to the ER...but in the next, he said, "just come see me tomorrow".

Has anyone else had and experience with this?

mollieb
Posts: 148
Joined: Jun 2011

I haven't had this myself but I know someone who has -- just another side effect. I would insist on getting something for the pain, but not obsess. Good luck.

ms.sunshine
Posts: 710
Joined: Mar 2010

I had headaches. My dr. decreased the dose of some med they put in my iv. It worked no more headaches.

helen e's picture
helen e
Posts: 222
Joined: Sep 2009

I get migraines. They have gotten much worse since I started Tamoxifen. Last year I had a migraine for 30 straight days and nothing worked. Now I am on a lot propananol and I don't get them as frequently. I stopped taking it for 2 months and my migraines decreased. I tell you I did not want to go back on it but wasn't really given much of a choice. I'm just glad I don't get them as often anymore. I hope you find something that works for you.

camul's picture
camul
Posts: 2017
Joined: Dec 2010

I get headaches, I have chemo on Wednesday, start feeling hazy by Friday I have the worst headaches, sometimes fever, accompanied by body aches. Tylenal with Codine helps. Mine are like a migraine that just keeps going, then miraculously by Monday afternoon, it just appears to be gone.
I am on Erubulin, but also got it but not as severe with Abraxane. It is one of the side effects of the chemo that I am on. I have also found that Ativan helps relieve some of the pressure in my head.
Check with your mo, he should be able to give you something that will take the edge off!
Carol

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network